# SDR ASAA2020012733946

- Difficulty date: January 23, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N926VA
- Make and model: Airbus A321-253N
- Aircraft serial: 8120
- Aircraft time: 5,745 hours, 1,526 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fault Message
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE 2 REVERSER MINOR FAULT ON ECAM.   GROUNDED - YES.  FAULT WAS NOT REPORTED IAW TSM 78-37-00-810-843-A. NO MAINTENANCE ACTION IS REQUIRED.
